Follow
Yusuf Yaylı
Yusuf Yaylı
Ankara Üniversitesinde Matematik Profesörü
Verified email at science.ankara.edu.tr - Homepage
Title
Cited by
Cited by
Year
On slant helix and its spherical indicatrix
L Kula, Y Yayli
Applied Mathematics and Computation 169 (1), 600-607, 2005
2682005
Characterizations of slant helices in Euclidean 3-space
L KULA, N EKMEKCİ, Y YAYLI, K İLARSLAN
Turkish Journal of Mathematics 34 (2), 261-274, 2010
1762010
SPLIT QUATERNIONS AND ROTATIONS IN SEMI EUCLIDEAN SPACE E42
L Kula, Y Yayli
Journal of the Korean Mathematical Society 44 (6), 1313-1327, 2007
1592007
A new approach on curves of constant precession
B Uzunoğlu, İ Gök, Y Yaylı
Applied Mathematics and Computation 275, 317-323, 2016
1162016
A new approach for magnetic curves in 3D Riemannian manifolds
Z Bozkurt, I Gök, Y Yaylı, FN Ekmekci
Journal of Mathematical Physics 55 (5), 2014
772014
Generalized quaternions and their algebraic properties
M Jafarı, Y Yaylı
Communications Faculty of Sciences University of Ankara Series A1 …, 2015
682015
The E. Study Maps of Circles on Dual Hyperbolic and Lorentzian Unit Spheres and
Y Yayli, A Çalişkan, HH Uğurlu
Mathematical Proceedings of the Royal Irish Academy, 37-47, 2002
622002
Slant helices in three dimensional Lie groups
OZ Okuyucu, İ Gök, Y Yayli, N Ekmekci
Applied Mathematics and Computation 221, 672-683, 2013
582013
Notes on magnetic curves in 3D semi-Riemannian manifolds
Z ÖZDEMİR, İ GÖK, Y Yayli, FN Ekmekci
Turkish Journal of Mathematics 39 (3), 412-426, 2015
512015
Tubes with Darboux frame
F Dogan, Y Yaylı
Int. J. Contemp. Math. Sci 7 (16), 751-758, 2012
512012
On isophote curves and their characterizations
F Doğan, Y Yayli
Turkish Journal of Mathematics 39 (5), 650-664, 2015
432015
Canal surfaces with quaternions
S Aslan, Y Yaylı
Advances in Applied Clifford Algebras 26, 31-38, 2016
422016
Laplace-Beltrami operator of a helicoidal hypersurface in four-space
E Güler, M Magid, Y Yaylı
422016
Parallel transport frame in 4-dimensional Euclidean space
F Gökçelik, Z Bozkurt, I Gök, FN Ekmekci, Y Yayli
arXiv preprint arXiv:1207.2999, 2012
422012
On Darboux helices in Euclidean 3-space
E Ziplar, A Senol, Y Yayli
Global Journal of Science Frontier Research Mathematics and Decision …, 2012
412012
Homothetic motions at E4
Y Yayli
Mechanism and machine theory 27 (3), 303-305, 1992
401992
An application of -Bishop frame to spherical images for direction curves
O Keskin, Y Yayli
International Journal of Geometric Methods in Modern Physics 14 (11), 1750162, 2017
392017
On Mannheim partner curve in dual space
S Ozkaldi, K Ilarslan, Y Yayli
An. St. Univ. Ovidius Constanta 17 (2), 131-142, 2009
392009
On the geodesics of tubular surfaces in Minkowski 3-space.
MK Karacan, Y Yayli
Bulletin of the Malaysian Mathematical Sciences Society. Second Series 31 (1 …, 2008
382008
Ruled surfaces and tangent bundle of unit 2-sphere
F Hathout, M Bekar, Y Yayli
International Journal of Geometric Methods in Modern Physics 14 (10), 1750145, 2017
342017
The system can't perform the operation now. Try again later.
Articles 1–20